American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Alin Bostan and Manuel Kauers; \\with an appendix by Mark van Hoeij. The complete generating function for Gessel walks is algebraic. Proc. Amer. Math. Soc. 138 (2010) 3063-3078. MR 2653931.
Abstract, references, and article information   
View Article: PDF

[2] Frank Sottile and Thorsten Theobald. Real $k$-flats tangent to quadrics in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 2835-2844. MR 2159760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Karen A. Chandler. Uniqueness of exceptional singular quartics. Proc. Amer. Math. Soc. 132 (2004) 347-352. MR 2022355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexander Yong. Degree bounds in quantum Schubert calculus. Proc. Amer. Math. Soc. 131 (2003) 2649-2655. MR 1974319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nobuyoshi Takahashi. Mirror symmetry and $\mathbb{C}^\times$. Proc. Amer. Math. Soc. 129 (2001) 29-36. MR 1784014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Rahul Pandharipande. Counting elliptic plane curves with fixed $j$-invariant. Proc. Amer. Math. Soc. 125 (1997) 3471-3479. MR 1423328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. Edwin Clark and Boris Shekhtman. Covering by complements of subspaces, II . Proc. Amer. Math. Soc. 125 (1997) 251-254. MR 1346967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Harry D’Souza. On the monodromy group of everywhere tangent lines to the octic surface in ${\bf P}\sp 3$ . Proc. Amer. Math. Soc. 104 (1988) 1010-1013. MR 935106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Susan Jane Colley. Stationary points of plane forms . Proc. Amer. Math. Soc. 95 (1985) 341-347. MR 806067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia